# SDR SIMA20190725002

- Difficulty date: July 25, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 31,047 hours, 26,666 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT CRADLE BROKEN (WON'T HOLD FLASHLIGHT). C/A-REMOVED AND REPLACED AFT CABIN FLASHLIGHT CRADLE ASSEMBLY IAW AMM 33-50-16-000-801-A & 33-50-16-400-801-A OPC GOOD AT THIS TIME NO FURTHER DEFECTS NOTED END.
